Top answers from doctors based on your search:
Disclaimer

side effects from overdose of dhea

A 30-year-old member asked:
Dr. Martin Tamler
32 years experience Physical Medicine and Rehabilitation
DHEA: As soon as excess levels of the hormone are present in the body side effects can develop. Dhea is measured by checking dhea-sulfate levels. For your a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old male asked:
Dr. Susan Wingo
32 years experience Endocrinology
7-keto DHEA(7K-DHEA): It is related to dhea, androstenedione and other molecules that can be converted into testosterone & estrogen. 7k-dhea, however, cannot be converted i ... Read More
1
1 thank
A 39-year-old male asked:
Dr. Liesa Harte
28 years experience Family Medicine
No: Generally it is safe. It is a hormone, however, so I recommend you only use under the advice and supervision of a doctor trained in age management ... Read More
A 36-year-old member asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
DHEA: Dhea is the primary androgen in women. Oversupplementing with it causes alopeica, oily skin, acne, hirsuitism, deeper voic. Be careful.
A 43-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Unclear : It is not clear why you are taking this particular regimen. This is not a very common combination for a 43 year old. Before stopping a medication i re ... Read More
1
1 thank
A 35-year-old female asked:
Dr. J Ricardo Loret De Mola
32 years experience Fertility Medicine
Not much info: This is a controversal medication to use for fertility since its not available made by a commerical pharmaceutical company, you find it in health food ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Mark Stern
45 years experience Cardiology
Stop it: Since dhea is a hormone precursor , it can have all sorts of effects, including oily skin; so stop it and see if the odor improves.
2
2 thanks
A 43-year-old female asked:
Dr. Terrence Bethea
17 years experience Child Psychiatry
Why cold turkey?: Discuss with your GYN about changing your hormone regimen. You have an interesting combination since the progesterone is likely turning down (if not ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Miscarriage: Please contact your Gynecologist to discuss your concerns. You may get advice by phone or, more likely, you will have to go and see your Gynecologist. ... Read More
A 79-year-old male asked:
Dr. John Tang
Dr. John Tang answered
22 years experience Physical Medicine and Rehabilitation
DHEA: For men dhea will not be strong enough to replace testosterone deficiency. However, you are likely low on dhea so taking it will likely benefit you a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month